Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What can cause vascular pain while suffering from elevated sedimentation rate?

I am anemic and have a high blood sed rate. They have been controlling my iron via infusions and I m taking 50,000 Vitamin D once a week. Have been going in to the two different drs. since last Nov. Still having problems. I ve been checking on the internet and one thing I seem to have symptons of is temporal arteritis. I also have a compromised immune system with Crohn s. I ve had a colonoscopy which was okay, but when I had Crohn s the tests were all low, but nothing showed up until they did an exploratory surgery and I had major problems. Now my blood vessels hurt. I have bulging like temporal arteritis and I am trying to find out what could be wrong.
Tue, 13 Nov 2018
Report Abuse
General & Family Physician 's  Response
Hi,

You have temporal arteritis and this is the reason for high ESR.

You have Crohn's disease.

You should see a rheumatologist for evaluation.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Varinder Joshi,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, My wife s rheumatologist did some test and she was at the clinic and they told her she had a really high sed rate. She has been feeling a lot...